# SDR AALA202103039009

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 24,977 hours, 10,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY LIGHTS HANGING OFF SEAT 23C. MEL AUTHORIZED. REMOVED AND REPLACED AISLE EMERGENCY LIGHT IAW AMM 33-51-01.
